Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 23, NWS Miami, FL

May 16, 2020Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 16, 2020, 7:25 PM EDT for Broward County, Florida. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2020, 7:25 PM EDT (23:25 UTC)
Expired
May 16, 2020, 8:16 PM EDT
In force
51 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 68 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 7:25 PM EDTHAIL 0.252 E Sunrise, FL
May 16, 7:49 PM EDTTSTM WND GST 452 Ne Dania Beach, FLMESONET STATION XPEG PORT EVERGLADES REPORTED A 45 MPH WIND GUST AT 7:49 PM EDT.
May 16, 7:49 PM EDTMARINE TSTM WIND 452 Ne Dania Beach, FLMESONET STATION XPEG PORT EVERGLADES REPORTED A 39 KT WIND GUST AT 7:49 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

478 
WUUS52 KMFL 162325
SVRMFL
FLC011-170030-
/O.NEW.KMFL.SV.W.0023.200516T2325Z-200517T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
725 PM EDT Sat May 16 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Broward County in southeastern Florida...

* Until 830 PM EDT.

* At 725 PM EDT, severe thunderstorms were located along a line
  extending from near Intersection I-75 And U.S. 27 to Village Park
  to near Fort Lauderdale, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs and
  Pompano Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2629 8000 2602 7999 2605 8049 2632 8054
TIME...MOT...LOC 2325Z 273DEG 20KT 2621 8040 2618 8023 2615 8005 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG
3 follow-up statements
895 
WWUS52 KMFL 162349
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
749 PM EDT Sat May 16 2020

FLC011-170030-
/O.CON.KMFL.SV.W.0023.000000T0000Z-200517T0030Z/
Broward FL-
749 PM EDT Sat May 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BROWARD COUNTY...

At 748 PM EDT, a severe thunderstorm was located over Twin Lakes, or
near Lauderdale-By-The-Sea, moving east at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach and Davie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2602 8004 2604 8033 2631 8032 2629 8003
TIME...MOT...LOC 2348Z 270DEG 11KT 2618 8015 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RAG
281 
WWUS52 KMFL 170003
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
803 PM EDT Sat May 16 2020

FLC011-170030-
/O.CON.KMFL.SV.W.0023.000000T0000Z-200517T0030Z/
Broward FL-
803 PM EDT Sat May 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN BROWARD COUNTY...

At 803 PM EDT, a severe thunderstorm was located over Fort
Lauderdale, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Hollywood, Pompano Beach, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2629 8003 2602 8004 2603 8022 2630 8020
TIME...MOT...LOC 0003Z 283DEG 12KT 2613 8011 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RAG
182 
WWUS52 KMFL 170016
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
816 PM EDT Sat May 16 2020

FLC011-170025-
/O.CAN.KMFL.SV.W.0023.000000T0000Z-200517T0030Z/
Broward FL-
816 PM EDT Sat May 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service 
Miami. You can also share your report with NWS Miami on Facebook and 
Twitter.

LAT...LON 2629 8003 2602 8004 2603 8022 2630 8020
TIME...MOT...LOC 0014Z 273DEG 20KT 2613 8003 

$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:52 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 16, 3:52 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Miami FL
352 PM EDT Sat May 16 2020

.Short Term...
Through Sunday night...

A few showers and possibly a few thunderstorms will continue to sag
southward into the area as the tropical disturbance pushes further
off to the northeast over the Atlantic. Heavy rainfall isn't
expected, but saturated areas from yesterday and overnight could be
a little sensitive to additional rainfall today. Westerly flow
across the area today will warm the East Coast more than expected,
with high temperatures now forecast in the mid to upper 80s. A
similar but slightly warmer pattern is expected tomorrow, with high
temperatures ranging from the upper 80s to low 90s. A slight chance
of showers and thunderstorms is forecast for tomorrow afternoon,
primarily over the interior and East Coast with the seabreeze.

.Long Term...
Monday through Friday night...

Basically, for the mid to long range portion of the forecast, the
pattern is messy. A 500mb low, acts as a cutoff low over the
eastern US through the week. For Monday, the low is southwest of
the Great Lakes region, with a weaker 500mb trough in the flow
under the main low. This trough reached into the northern Gulf.
Also, the low pressure system, which has been bringing the
unsettled weather to South Florida this weekend, should be moving
north northeast along the eastern coastline. This should allow
for a somewhat quieter weather day for Monday, although there is
still a potential of showers and thunderstorms, mainly in the
eastern interior due to some 500 mb PVA over the area and diurnal
heating.

The main low, which again is semi cutoff, digs south through the
middle of the week, setting up somewhere around the Central
Appalachian mountain area to over Tennessee, depending on the
model. This low keeps a continuous stream of moisture wrapping
around it, with South Florida having high chances of showers
through most of the week. There is also a chance of thunderstorms
through the week. However, if the area see continues periods of
rain, with enough cloud cover, it may hinder thunderstorm
coverage. So, there is some uncertainty with this through the end
of the week. However, if there are breaks in the clouds, heating
could occur quickly and cause enough instability to allow for
convection to be enhanced. There will also be the concern of
flooding for the east coast metro area for the entire week. Given
the area is already fairly saturated, would expect Flash Flood
Guidance to be much lower than normal, if the rain occurs as
models are predicting. If we get enough time in between showers,
the sandy type soil should allow the area to drain enough to help
mitigate flooding concerns.

So, the most likely scenario is that South Florida will see
showers and a few thunderstorms each day through the end of the
week. A reasonable worst case is that the rain is more continuous
and the area sees some flooding potential increase as the week
progresses.

&&

.Marine...
Winds and seas will continue to subside as the area of low pressure
continues to slowly move northeastward and off towards the Atlantic.
While some showers and a few thunderstorms will still be possible
for the next few days, generally benign marine conditions are
expected into the work week. A cold front will approach the region
around midweek next week.

&&

.Aviation...
Generally VFR conditions are expected through the period. A few
showers and thunderstorms will be possible this afternoon, mainly
across the Lake Region and East Coast from Broward northward. Some
fog and/or low stratus will be possible across the interior
overnight, but confidence it would impact the taf sites is low.
Some additional showers and storms will be possible across the
interior tomorrow afternoon with the Atlantic seabreeze, which
should remain pinned fairly close to the coast due to west flow.

&&

.Beach Forecast...
A moderate risk of rip currents is forecast for the Atlantic beaches
today.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  71  89  71  89 /  10  20  10  30
Fort Lauderdale  73  87  74  87 /  10  20  10  20
Miami            73  89  74  88 /  10  20  10  20
Naples           72  86  72  87 /   0   0   0  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Marine...32/MM
Aviation...32/MM
Beach Forecast...32/MM

Short Term...32/MM
Long Term...13
Hazardous weather outlook, May 16, 4:07 PM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
407 PM EDT Sat May 16 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
170815-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
407 PM EDT Sat May 16 2020

...Showers And Storms With Locally Heavy Rain Possible...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Heavy Rainfall: Locally heavy rainfall will be possible this
afternoon and evneing. Flooding of streets and low lying areas will
be possible, mainly focused in metro and coastal Broward and Palm
Beach Counties.

Thunderstorms: A few thunderstorms are possible over the interior
and east coast metro areas of South Florida. The primary hazards
will be lightning strikes and locally heavy rainfall.

Waterspouts: Waterspouts are possible across the Atlantic waters off
South Florida, Biscayne Bay, and Lake Okeechobee.

Rip Currents: There is a moderate risk of rip currents along the
Atlantic beaches.

Visibility: Patchy fog is possible over most of South Florida overnight
into early Sunday along with patchy smoke over the southern
Everglades and interior areas of Collier County due to wildfires
reducing visibilities below a mile at times.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

There will be a chance of thunderstorms across South Florida for the
middle to end of next week. Gusty winds, locally heavy rainfall,
lightning, and waterspouts will be possible with the strongest
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please report any flooding or other
damage to the National Weather Service in Miami if you can do so
safely and while following all local and state guidelines on social
distancing.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Special weather statement, May 16, 4:14 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Miami FL
414 PM EDT Sat May 16 2020

FLZ067-068-162100-
Inland Palm Beach County FL-Metro Palm Beach County FL-
414 PM EDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
500 PM EDT...

* At 413 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles southeast of Belle Glade,
  moving east at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Wellington, Belle Glade, Greenacres,
  Royal Palm Beach, Loxahatchee NWR, Golden Lakes, Loxahatchee
  Groves, Lion Country Safari Park, Belle Glade Camp, The Acreage,
  Kings Point, Aberdeen, Aberdeen Golf Course, Morikami Park, Florida
  Gardens, Villages Of Oriole and Boca Raton Equestrian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2646 8068 2667 8068 2678 8016 2640 8015
TIME...MOT...LOC 2013Z 265DEG 9KT 2660 8052

RAG
Special weather statement, May 16, 5:51 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Miami FL
551 PM EDT Sat May 16 2020

FLZ066-067-070-071-162230-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
551 PM EDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER...SOUTHERN
HENDRY...NORTHWESTERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES
UNTIL 630 PM EDT...

* At 550 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  northeast of Immokalee to 6 miles northwest of Big Cypress Seminole
  Reservation to near Rotenberger Wildlife Refuge. Movement was
  southeast at 5 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Ave Maria, Immokalee, Felda, Rotenberger Wildlife Refuge,
  Miccosukee Service Plaza, Holey Land Wildlife Refuge, Hendry
  Correctional, Big Cypress Seminole Reservation, Miccosukee Indian
  Reservation, Big Corkscrew Island, Sunniland, Bunker Hill, West
  Broward Rec. Area On Alligator Alley and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2631 8156 2607 8074 2638 8055 2659 8074
      2652 8109 2658 8154
TIME...MOT...LOC 2150Z 323DEG 5KT 2646 8135 2634 8107 2644 8089

RAG
Special weather statement, May 16, 6:31 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
631 PM EDT Sat May 16 2020

FLZ066>068-070>073-168-162315-
Inland Broward County FL-Hendry FL-Coastal Palm Beach County FL-
Inland Collier County FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-
631 PM EDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...NORTH
CENTRAL MIAMI-DADE...SOUTHEASTERN HENDRY...BROWARD AND SOUTHERN PALM
BEACH COUNTIES UNTIL 715 PM EDT...

* At 630 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Holey Land Wildlife Refuge to near Miccosukee Indian Reservation.
  Movement was southeast at 15 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Pembroke Pines, Miramar, Coral Springs, Davie, Plantation, Sunrise,
  Boca Raton, Deerfield Beach, Tamarac, Margate, Lauderhill, Weston,
  Coconut Creek, North Lauderdale, Cooper City, Parkland, Mission
  Bay, Boca Pointe, Boca Del Mar and Hamptons At Boca Raton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2637 8009 2575 8054 2627 8123 2659 8081
TIME...MOT...LOC 2230Z 314DEG 13KT 2642 8077 2621 8091

RAG
Special weather statement, May 16, 7:05 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
705 PM EDT Sat May 16 2020

FLZ067-068-071-072-074-168-172-173-170000-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
705 PM EDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND SOUTHERN PALM BEACH
COUNTIES UNTIL 800 PM EDT...

* At 704 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  north of Mile Marker 30 On Alligator Alley to Fort Lauderdale.
  Movement was east at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
  Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
  Highland Beach, Hallandale, Miami Gardens, Lauderhill and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2639 8003 2596 8003 2597 8029 2596 8030
      2596 8068 2598 8068 2598 8086 2644 8086
TIME...MOT...LOC 2304Z 279DEG 20KT 2624 8054 2616 8011

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:09 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
May 15, 8:21 PM EDTFlash Flood WarningMFLBroward53 min
May 15, 8:34 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
May 15, 9:29 PM EDTSpecial Marine WarningMFL111 min
May 15, 10:24 PM EDTSpecial Marine WarningMFL111 min
May 15, 11:59 PM EDTSpecial Marine WarningMFL2 hr
May 16, 1:09 AM EDTAreal Flood AdvisoryMFLBroward3 hr
May 16, 1:52 AM EDTFlash Flood WarningMFLBroward3 hr
May 16, 3:18 AM EDTSmall Craft AdvisoryMFL7 hr
May 16, 4:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
May 16, 5:51 PM EDTSpecial Weather StatementMFLHendry39 min
May 16, 6:31 PM EDTSpecial Weather StatementMFLBroward44 min
May 16, 6:58 PM EDTSpecial Marine WarningMFL2 hr
May 16, 7:05 PM EDTSpecial Weather StatementMFLBroward55 min
May 16, 7:17 PM EDTAreal Flood AdvisoryMFLBroward3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.